liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Some Remarks Concerning Semi-T-1/2 Spaces
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Chonbuk National University, South Korea .
Shimane University, Japan .
2014 (English)In: Filomat, ISSN 0354-5180, Vol. 28, no 1, 21-25 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove that each subspace of an Alexandroff T-0-space is semi-T-1/2. In particular, any subspace of the folder X-n, where n is a positive integer and X is either the Khalimsky line (Z,tau(K)), the Marcus-Wyse plane (Z(2), tau(MW)) or any partially ordered set with the upper topology is semi-T-1/2. Then we study the basic properties of spaces possessing the axiom semi-T-1/2 such as finite productiveness and monotonicity.

Place, publisher, year, edition, pages
University of Nis , 2014. Vol. 28, no 1, 21-25 p.
Keyword [en]
Alexandroff space; Separation axiom semi-T-1/2; Khalimsky line; Digital topological space; Domain theory
National Category
Medical and Health Sciences
URN: urn:nbn:se:liu:diva-105768DOI: 10.2298/FIL1401021CISI: 000331996600003OAI: diva2:710097
Available from: 2014-04-04 Created: 2014-04-04 Last updated: 2014-04-04

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Medical and Health Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 50 hits
ReferencesLink to record
Permanent link

Direct link